Author G. Giuseppe Longo
Mossio M., Giuseppe Longo G. & Stewart J. (2012) An expression of closure to efficient causation in terms of lambda-calculus. Journal of Theoretical Biology 257(3): 489–498. Fulltext at

The publication has not yet bookmarked in any reading list

You cannot bookmark this publication into a reading list because you are not member of any
Log in to create one.

There are currently no annotations

To add an annotation you need to log in first

Download statistics

Log in to view the download statistics for this publication
Export bibliographic details as: CF Format · APA · BibTex · EndNote · Harvard · MLA · Nature · RIS · Science